Alert archive / California / Small Craft Advisories in 2015

Small Craft Advisory 152, NWS Eureka, CA

June 19, 2015

NWS Eureka, CA issued this small craft advisory at Jun 19, 2015, 3:04 AM PDT. It took effect at Jun 20, 2015, 3:00 AM PDT. It was in force for 23 hr.

The area

The counties it named.

The facts

Issued
Jun 19, 2015, 3:04 AM PDT (10:04 UTC)
In effect from
Jun 20, 2015, 3:00 AM PDT
Expired
Jun 21, 2015, 1:51 AM PDT
In force
23 hr
Issued by
NWS Eureka, CA

The text

As transmitted, in the capitals the NWS used until 2016.

784 
WHUS76 KEKA 191004
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
304 AM PDT FRI JUN 19 2015

PZZ470-191815-
/O.NEW.KEKA.SC.Y.0152.150620T1000Z-150621T1600Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
304 AM PDT FRI JUN 19 2015

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM SATURDAY TO 9 AM PDT
SUNDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 3 AM SATURDAY TO 9 AM PDT
SUNDAY. 

* WINDS...N INCREASING TO 20 TO 25 KT WITH GUSTS TO 30 KT LATE
  FRIDAY.

* WAVES/SEAS...BUILDING TO 5 TO 7 FEET AT 6 SECONDS SATURDAY
  MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-191815-
/O.EXT.KEKA.SC.Y.0150.000000T0000Z-150621T1600Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
304 AM PDT FRI JUN 19 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM PDT SUNDAY...

* WINDS...N 20 TO 25 KT WITH GUSTS TO 30 KT THROUGH SUNDAY MORNING.

* SEAS...NW 5 TO 8 FT AT 6 SECONDS THROUGH SUNDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$
8 follow-up statements
053 
WHUS76 KEKA 191538
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
838 AM PDT FRI JUN 19 2015

PZZ470-192345-
/O.CON.KEKA.SC.Y.0152.150620T1000Z-150621T1600Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
838 AM PDT FRI JUN 19 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM SATURDAY TO
9 AM PDT SUNDAY...

* WINDS...N INCREASING TO 15 TO 20 KT WITH GUSTS UP TO 30 KT.

* SEAS...N AROUND 7 FEET AT 6 TO 8 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-192345-
/O.CON.KEKA.SC.Y.0150.000000T0000Z-150621T1600Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
838 AM PDT FRI JUN 19 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT SUNDAY...

* WINDS...N 15 TO 25 KT WITH GUSTS TO 30 KT.

* SEAS...N TO NW AROUND 7 FEET AT 6 TO 8 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$
712 
WHUS76 KEKA 192130
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
230 PM PDT FRI JUN 19 2015

PZZ470-200530-
/O.CON.KEKA.SC.Y.0152.150620T1000Z-150621T1600Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
230 PM PDT FRI JUN 19 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM SATURDAY TO
9 AM PDT SUNDAY...

* WINDS...N 15 TO 20 KT WITH GUSTS UP TO 30 KT.

* SEAS...N AROUND 7 FEET AT 6 TO 8 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-200530-
/O.CON.KEKA.SC.Y.0150.000000T0000Z-150621T1600Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
230 PM PDT FRI JUN 19 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT SUNDAY...

* WINDS...N 15 TO 25 KT WITH GUSTS UP TO 30 KT.

* SEAS...N TO NW AROUND 7 FEET AT 6 TO 8 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$
324 
WHUS76 KEKA 200344
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
844 PM PDT FRI JUN 19 2015

PZZ470-201145-
/O.CON.KEKA.SC.Y.0152.150620T1000Z-150621T1600Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
844 PM PDT FRI JUN 19 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM SATURDAY TO
9 AM PDT SUNDAY...

* WINDS...N 15 TO 20 KT WITH GUSTS UP TO 30 KT.

* SEAS...N 7 FEET AT 6 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-201145-
/O.CON.KEKA.SC.Y.0150.000000T0000Z-150621T1600Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
844 PM PDT FRI JUN 19 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT SUNDAY...

* WINDS...N 15 TO 25 KT WITH GUSTS UP TO 30 KT.

* SEAS...N 7 FEET AT 7 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$
599 
WHUS76 KEKA 200939
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
239 AM PDT SAT JUN 20 2015

PZZ470-201745-
/O.CON.KEKA.SC.Y.0152.150620T1000Z-150621T1600Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
239 AM PDT SAT JUN 20 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT SUNDAY...

* WINDS...N 15 TO 20 KT WITH GUSTS UP TO 30 KT.

* SEAS...N 7 FEET AT 6 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-201745-
/O.CON.KEKA.SC.Y.0150.000000T0000Z-150621T1600Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
239 AM PDT SAT JUN 20 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT SUNDAY...

* WINDS...N 15 TO 25 KT WITH GUSTS UP TO 30 KT.

* SEAS...N 7 FEET AT 7 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$
819 
WHUS76 KEKA 201534
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
834 AM PDT SAT JUN 20 2015

PZZ470-202345-
/O.CON.KEKA.SC.Y.0152.000000T0000Z-150621T1600Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
834 AM PDT SAT JUN 20 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT SUNDAY...

* WINDS...N 15 TO 20 KT WITH GUSTS UP TO 30 KT.

* SEAS...N TO NW 7 FEET AROUND 7 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-202345-
/O.CON.KEKA.SC.Y.0150.000000T0000Z-150621T1600Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
834 AM PDT SAT JUN 20 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT SUNDAY...

* WINDS...N 15 TO 20 KT WITH GUSTS UP TO 30 KT.

* SEAS...NW 7 FEET AROUND 7 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$
347 
WHUS76 KEKA 202134
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
234 PM PDT SAT JUN 20 2015

PZZ470-210545-
/O.CON.KEKA.SC.Y.0152.000000T0000Z-150621T1600Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
234 PM PDT SAT JUN 20 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT SUNDAY...

* WINDS...N TO NW 10 TO 20 KT WITH GUSTS UP TO 25 KT.

* SEAS...N 6 TO 7 FEET AROUND 7 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-210545-
/O.CON.KEKA.SC.Y.0150.000000T0000Z-150621T1600Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
234 PM PDT SAT JUN 20 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT SUNDAY...

* WINDS...NW 10 TO 20 KT WITH GUSTS UP TO 30 KT.

* SEAS...NW 6 TO 7 FEET AROUND 7 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$
502 
WHUS76 KEKA 210408
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
908 PM PDT SAT JUN 20 2015

PZZ470-211215-
/O.CON.KEKA.SC.Y.0152.000000T0000Z-150621T1600Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
908 PM PDT SAT JUN 20 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT SUNDAY...

* WINDS...N TO NW 10 TO 20 KT WITH GUSTS UP TO 25 KT. WINDS EASING
  TO 5 TO 15 KT ON SUNDAY.

* SEAS...N 7 FEET AROUND 7 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-211215-
/O.CON.KEKA.SC.Y.0150.000000T0000Z-150621T1600Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
908 PM PDT SAT JUN 20 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT SUNDAY...

* WINDS...NW 15 TO 20 KT WITH A FEW GUSTS UP TO 30 KT. WINDS WILL
  EASE TO 10 TO 15 KT ON SUNDAY.

* SEAS...NW 7 FEET AROUND 7 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$
202 
WHUS76 KEKA 210851
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
151 AM PDT SUN JUN 21 2015

PZZ470-211000-
/O.CAN.KEKA.SC.Y.0152.000000T0000Z-150621T1600Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
151 AM PDT SUN JUN 21 2015

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

WINDS AND SEAS HAVE DROPPED SLIGHTLY BELOW SMALL CRITERIA EARLIER
THAN EXPECTED.

$$

PZZ475-211000-
/O.CAN.KEKA.SC.Y.0150.000000T0000Z-150621T1600Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
151 AM PDT SUN JUN 21 2015

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

WINDS AND SEAS HAVE DROPPED SLIGHTLY BELOW SMALL CRITERIA EARLIER
THAN EXPECTED.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Jun 18, 2:50 PM PDT, 12 hours 14 minutes earlier.

Area forecast discussion, Jun 18, 2:50 PM PDT, 12 hours 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EUREKA CA
250 PM PDT THU JUN 18 2015

.SYNOPSIS...LOW CLOUDS WILL PERSIST ALONG THE IMMEDIATE NORTHWEST
CALIFORNIA COAST THROUGH MUCH OF THE WEEK. FARTHER INLAND...WARM
TEMPERATURES WILL CONTINUE WITH MOSTLY CLEAR AND DRY CONDITIONS.

&&

.DISCUSSION...STRATUS WAS A LITTLE MORE EXTENSIVE TODAY THAN
YESTERDAY. LOW CLOUDS WERE ERODING...BUT STILL CLINGING TO
COASTAL LOCATIONS OF DEL NORTE AND HUMBOLDT COUNTIES AS OF
21Z...WITH LOW CLOUDS REFORMING ALONG THE MENDOCINO COAST FROM
FORT BRAGG SOUTH TO NEAR PT ARENA. JUST A FEW PASSING HIGH CLOUDS
WERE FOUND ACROSS INTERIOR AREAS. STRATUS/FOG WILL EXPAND ALONG
THE COAST HEADING INTO THE OVERNIGHT WITH SOME LIGHT DRIZZLE
POSSIBLE ALONG THE COAST NORTH OF CAPE MENDOCINO AS A WEAK
SHORTWAVE PASSES OVER THE AREA.

A ZONAL SOUTHWESTERLY FLOW AND WEAK SURFACE PRESSURE GRADIENT WILL
KEEP NW CALIFORNIA IN THE SAME PERSISTENT WEATHER PATTERN THROUGH
THE WEEK. DRY WITH WARM TEMPERATURES AND RELATIVELY CLEAR SKIES
ACROSS THE INTERIOR WITH NIGHT/MORNING LOW CLOUDS AND FOG FOUND
ALONG THE COAST. GOING INTO EARLY NEXT WEEK...WEAK TROUGHING
SETTLES OVER THE AREA LOWERING HEIGHTS. THIS WILL MODERATE
TEMPERATURES SLIGHTLY SUNDAY INTO MONDAY AND PRODUCE SOME LIGHT
OFFSHORE FLOW GIVING THE COAST BETTER SHOTS AT SOME SUN. HIGH
PRESSURE BEGINS TO BUILD BACK OVER THE AREA BY MID-WEEK...WITH
HIGH TEMPERATURES IN THE INTERIOR VALLEYS RISING TO THE MIDDLE TO
UPPER 90S F. STP

&&

.AVIATION...VISIBLE SATELLITE IMAGERY SHOWED STRATUS SLOWLY ERODING
IN COVERAGE THIS AFTERNOON VERY SIMILAR TO YESTERDAY. THE FORECAST
HAS BEEN LARGELY BASED ON PERSISTENCE WITH BRIEF VFR EXPECTED LATE
THIS AFTERNOON OR EARLY EVENING AS LOW CLOUDS SCATTER OUT ALONG THE
NORTH COAST. EXPECT IFR TO LIFR CONDITIONS TO REDEVELOP LATER
TONIGHT INTO FRIDAY MORNING ALONG THE NORTH COAST. OTHER THAN SOME
WEAK DIURNAL STRATUS INTRUSION INTO THE RIVER VALLEYS...EXPECT VFR
FOR THE REST OF REGION THROUGH FRIDAY.

&&

.MARINE...A MODERATE TO STRONG BREEZE WILL PREVAIL THIS WEEK AS A
RIDGE OF HIGH PRESSURE AND A THERMAL TROUGH OVER CALIFORNIA MAINTAIN
A TIGHT PRESSURE GRADIENT ACROSS THE COASTAL WATERS. SEAS WILL
REMAIN STEEP IN RESPONSE TO THE PERSISTENT WINDS BUT FOR MOSTLY
SOUTH OF CAPE MENDOCINO. CONDITIONS TO THE NORTH OF THE CAPE WILL BE
LOWER THROUGH FRIDAY AS A PASSING SHORTWAVE ALLOWS THE GRADIENT
TO RELAX. WINDS WILL INCREASE AGAIN OVER THE WEEKEND AS THE RIDGE
OFFSHORE STRENGTHENS BEFORE BEFORE DECREASING AGAIN EARLY NEXT
WEEK. /KML

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
CA...NONE.
NORTHWEST CALIFORNIA COASTAL WATERS...

     SMALL CRAFT ADVISORY UNTIL 9 PM PDT FRIDAY FOR PZZ455.

     SMALL CRAFT ADVISORY UNTIL 9 PM PDT FRIDAY FOR PZZ475.

&&

VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA

FOLLOW US ON FACEBOOK AND TWITTER AT:
HTTP://WWW.FACEBOOK.COM/NWSEUREKA
HTTP://WWW.TWITTER.COM/NWSEUREKA
Hazardous weather outlook, Jun 19, 3:04 AM PDT, 0 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EUREKA CA
304 AM PDT FRI JUN 19 2015

CAZ001>004-076-201015-
REDWOOD COAST-MENDOCINO COAST-NORTH COAST INTERIOR-
UPPER TRINITY RIVER-MENDOCINO INTERIOR-
304 AM PDT FRI JUN 19 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Small Craft Advisories in California, 2015Every small craft advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.